We extend some recent results on the differentiability of torsion theories. In particular, we generalize the concept of -derivation to -higher derivation and demonstrate that a filter of a hereditary torsion theory that is invariant for and is -higher derivation invariant. As a consequence, any higher derivation can be extended from a module to its module of quotients. Then, we show that any higher derivation extended to a module of quotients extends also to a module of quotients with respect to a larger torsion theory in such a way that these extensions agree. We also demonstrate these results hold for symmetric filters as well. We finish the paper with answers to two questions posed in [L. Va\s, Extending higher derivations to rings and modules of quotients, International Journal of Algebra, 2 (15) (2008), 711–731]. In particular, we present an example of a non-hereditary torsion theory that is not differential.

生成讲解博客的中文版本

生成AI智能校验的中文版本